# SDR SIMA20140610007

- Difficulty date: June 10, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 28,326 hours, 19,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 60781A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTS EMER LIGHT BY EMER DOOR OVER THE WING INOPERATIVE.  R & R BATTERY HOLDER & BATTERY NR 3 IAW OPERATIONS CHECK GOOD.  BATTERY CHARGER ASSEMBLY PN 11-0049 SN 13662.
